# SDR DALA2019030701518

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,843 hours, 54,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY EMERGENCY LIGHT OUT IN CEILING PANEL. RELAMPED CHECKS OK. (LP5758985)
